# SDR USAA2011122800004

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Fitting
- Part number: A5398117400200
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - ESCAPE SLIDE ICE PROTECTION CONTROL UNIT 10DH FAILS TEST FORWARD LIGHT DOES NOT ILLUMINATE.  REPLACED FORWARD HEATED SLIDE FITTING 12DH IAW A330 AMM 30-46-11.  OPS CHECKED GOOD, GIRT BAR ADJUSTED GOOD IAW AMM 52-12-21 & AMM 30-46-00.
